# SDR AALA20120510007

- Difficulty date: May 10, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 68,526 hours, 35,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER G1 GALLEY DRAIN PAN.  INSTALLED DOUBLER PER AARD 53-20-00-16 AND EA MD80-53-023501.
